k-distinct in- and out-branchings in digraphs. / Gutin, Gregory; Reidl, Felix; Wahlstrom, Magnus.

In: Journal of Computer and System Sciences, Vol. 95, 08.2018, p. 86-97.

Research output: Contribution to journalArticle

Published

Standard

k-distinct in- and out-branchings in digraphs. / Gutin, Gregory; Reidl, Felix; Wahlstrom, Magnus.

In: Journal of Computer and System Sciences, Vol. 95, 08.2018, p. 86-97.

Research output: Contribution to journalArticle

Harvard

APA

Vancouver

Author

Gutin, Gregory ; Reidl, Felix ; Wahlstrom, Magnus. / k-distinct in- and out-branchings in digraphs. In: Journal of Computer and System Sciences. 2018 ; Vol. 95. pp. 86-97.

BibTeX

@article{f9f5b33d47a64337bba3224abf32a6f8,
title = "k-distinct in- and out-branchings in digraphs",
author = "Gregory Gutin and Felix Reidl and Magnus Wahlstrom",
year = "2018",
month = aug
doi = "10.1016/j.jcss.2018.01.003",
language = "English",
volume = "95",
pages = "86--97",
journal = "Journal of Computer and System Sciences",
issn = "0022-0000",
publisher = "Academic Press Inc.",

}

RIS

TY - JOUR

T1 - k-distinct in- and out-branchings in digraphs

AU - Gutin, Gregory

AU - Reidl, Felix

AU - Wahlstrom, Magnus

PY - 2018/8

Y1 - 2018/8

U2 - 10.1016/j.jcss.2018.01.003

DO - 10.1016/j.jcss.2018.01.003

M3 - Article

VL - 95

SP - 86

EP - 97

JO - Journal of Computer and System Sciences

JF - Journal of Computer and System Sciences

SN - 0022-0000

ER -